# SDR IPXA2017032415470

- Difficulty date: February 21, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING UPPER STRINGER 15 IS CRACKED AT XORS. 433.  REPAIRED THE STRINGER IAW EA MD11-5710-01-A6669, REV I/R, AND EO MD11-5710-63705-A. (MAJOR)
